# SDR YV3R2019052900097

- Difficulty date: May 17, 2019
- Submitted: May 29, 2019
- Operation: General aviation
- Aircraft: N619BZ
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14275
- Aircraft time: 54 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: D7486
- Part serial: H80109
- Condition: Inoperative
- Part time: 54 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ALTERNATOR ASSEMBLY P/N: D748-6 HAS NO CURRENT OUTPUT.
